American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57C45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Richard Mandelbaum. Four-dimensional topology: an introduction. Bull. Amer. Math. Soc. 2 (1980) 1-159. MR 551752.
Abstract, references, and article information   
View Article: PDF

[2] M. A. Gutierrez. On the Seifert manifold of a $2$-knot . Trans. Amer. Math. Soc. 240 (1978) 287-294. MR 0482778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Chao Chu Liang. An algebraic classification of some links of codimension two . Proc. Amer. Math. Soc. 67 (1977) 147-151. MR 0458439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jerome Levine. Knot modules. I . Trans. Amer. Math. Soc. 229 (1977) 1-50. MR 0461518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Howard Lambert. Unknotting links in $S\sp{3}$ by maps . Proc. Amer. Math. Soc. 60 (1976) 327-330. MR 0420624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. McA. Gordon. A note on spun knots . Proc. Amer. Math. Soc. 58 (1976) 361-362. MR 0413119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] W. L. Motter. Homology of regular coverings of spun CW pairs with applications to knot theory . Proc. Amer. Math. Soc. 58 (1976) 331-338. MR 0407852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John L. Miller. Homology of complex projective hypersurfaces with isolated singularities . Proc. Amer. Math. Soc. 56 (1976) 310-312. MR 0418104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dan Sunday. The total curvature of knotted spheres. Bull. Amer. Math. Soc. 82 (1976) 140-142. MR 0397627.
Abstract, references, and article information   
View Article: PDF

[10] William Pardon. Local surgery and applications to the theory of quadratic forms. Bull. Amer. Math. Soc. 82 (1976) 131-133. MR 0397751.
Abstract, references, and article information   
View Article: PDF

[11] C. Kearton. Simple knots which are doubly-null-cobordant . Proc. Amer. Math. Soc. 52 (1975) 471-472. MR 0380817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. Kearton. Presentations of $n$-knots . Trans. Amer. Math. Soc. 202 (1975) 123-140. MR 0358795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] C. Kearton. Blanchfield duality and simple knots . Trans. Amer. Math. Soc. 202 (1975) 141-160. MR 0358796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. W. Sumners. On the homology of finite cyclic coverings of higher-dimensional links . Proc. Amer. Math. Soc. 46 (1974) 143-149. MR 0350747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. A. Gutiérrez. Unlinking up to cobordism. Bull. Amer. Math. Soc. 79 (1973) 1299-1302. MR 0331400.
Abstract, references, and article information   
View Article: PDF

[16] C. Kearton. Classification of simple knots by Blanchfield duality. Bull. Amer. Math. Soc. 79 (1973) 952-955. MR 0324706.
Abstract, references, and article information   
View Article: PDF

[17] Sylvain E. Cappell and Julius L. Shaneson. Nonlocally flat embeddings, smoothings, and group actions. Bull. Amer. Math. Soc. 79 (1973) 577-582. MR 0321102.
Abstract, references, and article information   
View Article: PDF

[18] S. J. Lomonaco. The fundamental ideal and $\pi \sb{2}$ of higher dimensional knots . Proc. Amer. Math. Soc. 38 (1973) 431-433. MR 0339193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] H. Levinson. Decomposable braids and linkages . Trans. Amer. Math. Soc. 178 (1973) 111-126. MR 0324684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Glen E. Bredon. Regular ${\mathbf{O}}\left( n \right)$-manifolds, suspension of knots, and knot periodicity. Bull. Amer. Math. Soc. 79 (1973) 87-91. MR 0310901.
Abstract, references, and article information   
View Article: PDF

[21] C. D. Feustel. Isotopic unknotting in $F\times I$ . Trans. Amer. Math. Soc. 179 (1973) 227-238. MR 0315715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Sylvain E. Cappell and Julius L. Shaneson. Submanifolds, group actions and knots. II. Bull. Amer. Math. Soc. 78 (1972) 1049-1052. MR 0383432.
Abstract, references, and article information   
View Article: PDF

[23] Sylvain E. Cappell and Julius L. Shaneson. Submanifolds, group actions and knots. I. Bull. Amer. Math. Soc. 78 (1972) 1045-1048. MR 0383432.
Abstract, references, and article information   
View Article: PDF

[24] M. A. Gutiérrez. Boundary links and an unlinking theorem . Trans. Amer. Math. Soc. 171 (1972) 491-499. MR 0310902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1